MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Maestro 4000 Controller; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter

BOSTON SCIENTIFIC CORPORATION Maestro 4000 Controller; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Model Number 86338
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device delivered only half of its expected power output.A maestro 4000 controller was selected for use.It was noted that the device delivered only half of its expected power output, with no reported error codes.There were no known patient complications as a result of this event.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
Block d4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
Maestro 4000 Controller
Common Device Name
catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Stellartech Research Corporation
560 cottonwood drive
milpitas CA 95035
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key23715817
Report Number2124215-2025-88130
Device Sequence Number21060245
Product Code OAD
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86338
Device Catalogue Number86338
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown